MathSciNet Relay Station
MathSciNet bibliographic data
MR1074751 13L05 (03C60 03E35 03E75 13C05)
Eklof, Paul C. A transfer theorem for nonstandard uniserials. Proc. Amer. Math. Soc. 114 (1992), no. 3, 593–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement